Regularity of Banach lattice valued martingales
Colloquium Mathematicum, Tome 41 (1979) no. 2, pp. 303-312
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_41_2_303_312,
author = {J. Szulga},
title = {Regularity of {Banach} lattice valued martingales},
journal = {Colloquium Mathematicum},
pages = {303--312},
year = {1979},
volume = {41},
number = {2},
doi = {10.4064/cm-41-2-303-312},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-41-2-303-312/}
}
J. Szulga. Regularity of Banach lattice valued martingales. Colloquium Mathematicum, Tome 41 (1979) no. 2, pp. 303-312. doi: 10.4064/cm-41-2-303-312
Cité par Sources :